# SDR IPXA2025032606193

- Difficulty date: February 28, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cover
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT - Z600, APG, RH WING, FAIRING 635BB HAS CIRCLE PANEL CRACKED AT SCREW HOLE (2EA). DOT 103-08 APPROVED
